# SDR CALA2024111401140

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 20,578 hours, 2,467 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L FA CONTROL HAD A CHEM SMELL AND THEN  FAILED SMOKING ORDER QUESTIONNAIRE REPORT DOOR 1L CABIN ATTENDANT PANEL INOP. DISCONNECTED CONNECTORS AMD SECURED PANEL COVER. REQUESTING DEFERRAL FOR DOOR 1L ATTENDANT PANEL. CABIN SYSTEM CONTROL PANEL (CSCP) - MEL 2339G MEL APPLIED
